MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged they received a questionable positive result for one patient sample tested with elecsys toxo igm on a cobas e 801 analytical unit.The patient sample allegedly resulted in a toxo igm value of 1.31 coi (positive) when tested on the e 801 analyzer.The patient was then tested at another laboratory using an unknown method and the toxo igm value from the other laboratory was allegedly negative.A specific result was not provided.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The last calibration was performed on 16-nov-2023.Controls run on the day of the event were within range.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.The patient had a non-reactive toxo igg value (0.18 coi).Samples that have indeterminate or low reactive results for toxo igm and at the same time non-reactive for toxo igg should be considered for a follow-up analysis within 2-3 weeks or for a re-run with another assay.The investigation could not identify a product problem.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21872034
Report Number1823260-2025-01193
Device Sequence Number7899097
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number07028024190
Device Lot Number712936
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale